# SDR SWIA971245

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Engine: Ge CF343A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AROUND NUT PLATE LBL 27, FS 330 INBOARD SIDE HAS CORROSION OUT OF LIMITS.  REPLACED AREA AROUND NUT PLATE IAW MM.
